OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 45°, 460 MM, QUICK LOCK, AUTOCLAVABLE; AUTOCLAVABLE TELESCOPE
Back to Search Results |
| Model Number |
WA52006A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was returned to the olympus repair center.The repair inspection confirmed the customer reported defect, the optical system is loose/sunken, and the image has a shadow/halo.No moisture was observed in the optical system.The inspection also noted a minor dent on the rigid outer tube shaft and corrosion around the distal objective window frame.The investigation is still in progress; therefore, the root cause of the reported defect cannot be determined at this time.However, if additional information becomes available, this report will be supplemented accordingly.In general, the customer is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.
Event or Problem Description
Olympus was informed by sterile processing manager at the user facility that the customer quick lock autoclavable telescope has a broken or loose lens defect, ¿lens misaligned¿.The reported defect was found at reprocessing.No death injury or infection and no person or other was affected has been reported to olympus.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to user error, improper handling, as well as application of excessive force.Olympus will continue to monitor field performance for this device.